Stable Stems

Isaksen, Daniel C.; Xu, Zhouli; Motivic stable homotopy and the stable 51 and 52 stems. Topology Appl. 190 (2015), 31-34.  MR3349503 

Guillou, Bertrand J.; Isaksen, Daniel C.; The eta-local motivic sphere. J. Pure Appl. Algebra 219 (2015), no. 10, 4728-4756.  MR3346515

Isaksen, Daniel C. When is a fourfold Massey product defined? Proc. Amer. Math. Soc. 143 (2015), no. 5, 2235-2239.  MR3314129

Dugger, Daniel; Isaksen, Daniel C. Motivic Hopf elements and relations. New York J. Math. 19 (2013), 823-871.  MR3141814

Isaksen, Daniel C.; Shkembi, Armira Motivic connective K-theories and the cohomology of A(1). J. K-Theory 7 (2011), no. 3, 619–661.  MR2811718  

Dugger, Daniel; Isaksen, Daniel C. The motivic Adams spectral sequence. Geom. Topol. 14 (2010), no. 2, 967–1014.   MR2629898

Isaksen, Daniel C. The cohomology of motivic A(2).  Homology Homotopy Appl. 11 (2009), no. 2, 251-274.  MR2591921

 

Motivic Homotopy Theory

Dugger, Daniel; Isaksen, Daniel C. Motivic cell structures. Algebr. Geom. Topol. 5 (2005), 615–652.  MR2153114
 
Isaksen, Daniel C. Flasque model structures for simplicial presheaves. K-Theory 36 (2005), no. 3-4, 371–395 (2006).  MR2275013
 
Dugger, Daniel; Isaksen, Daniel C. Weak equivalences of simplicial presheaves. Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic $K$-theory, 97–113, Contemp. Math., 346, Amer. Math. Soc., Providence, RI, 2004.  MR2066498
 
Isaksen, Daniel C. Etale realization on the A1-homotopy theory of schemes. Adv. Math. 184 (2004), no. 1, 37–63.  MR2047848
 
Dugger, Daniel; Isaksen, Daniel C. Topological hypercovers and A1-realizations. Math. Z. 246 (2004), no. 4, 667–689.  MR2045835
 
Dugger, Daniel; Hollander, Sharon; Isaksen, Daniel C. Hypercovers and simplicial presheaves. Math. Proc. Cambridge Philos. Soc. 136 (2004), no. 1, 9–51.  MR2034012
 

Sums-of-Squares Formulas

Isaksen, Daniel C. Sums-of-squares formulas. Communicating mathematics, 157–167, Contemp. Math., 479, Amer. Math. Soc., Providence, RI, 2009.  MR2513444 
 
Dugger, Daniel; Isaksen, Daniel C. Etale homotopy and sums-of-squares formulas. Math. Proc. Cambridge Philos. Soc. 145 (2008), no. 1, 1–25.  MR2431636  
 
Dugger, Daniel; Isaksen, Daniel C. The Hopf condition for bilinear forms over arbitrary fields. Ann. of Math. (2) 165 (2007), no. 3, 943–964.  MR2335798 
 
Dugger, Daniel; Isaksen, Daniel C. Algebraic K-theory and sums-of-squares formulas. Doc. Math. 10 (2005), 357–366.  MR2184457 
 

Cayley-Dickson Algebras

Biss, Daniel K.; Christensen, J. Daniel; Dugger, Daniel; Isaksen, Daniel C. Eigentheory of Cayley-Dickson algebras. Forum Math. 21 (2009), no. 5, 833–851.  MR2560394
 
Biss, Daniel K.; Dugger, Daniel; Isaksen, Daniel C. Large annihilators in Cayley-Dickson algebras. Comm. Algebra 36 (2008), no. 2, 632–664.  MR2388028 
 
Biss, Daniel K.; Christensen, J. Daniel; Dugger, Daniel; Isaksen, Daniel C. Large annihilators in Cayley-Dickson algebras. II. Bol. Soc. Mat. Mexicana (3) 13 (2007), no. 2, 269–292.  MR2472506 
 

Abstract Homotopy Theory

Christensen, J. Daniel; Dwyer, William G.; Isaksen, Daniel C. Obstruction theory in model categories. Adv. Math. 181 (2004), no. 2, 396–416.  MR2026865  
 

Pro-Homotopy Theory

Fausk, Halvard; Isaksen, Daniel C. t-model structures. Homology Homotopy Appl. 9 (2007), no. 1, 399–438. 
 
Fausk, Halvard; Isaksen, Daniel C. Model structures on pro-categories. Homology Homotopy Appl. 9 (2007), no. 1, 367–398.
 
Isaksen, Daniel C. Completions of pro-spaces. Math. Z. 250 (2005), no. 1, 113–143.  MR2136405
 
Christensen, J. Daniel; Isaksen, Daniel C. Duality and pro-spectra. Algebr. Geom. Topol. 4 (2004), 781–812.  MR2100680  
 
Isaksen, Daniel C. Strict model structures for pro-categories. Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001), 179–198, Progr. Math., 215, Birkhäuser, Basel, 2004.  MR2039766
 
Isaksen, Daniel C. Calculating limits and colimits in pro-categories. Fund. Math. 175 (2002), no. 2, 175–194.  MR1969635  
 
Isaksen, Daniel C. A model structure on the category of pro-simplicial sets. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2805–2841.  MR1828474  
 
Isaksen, Daniel Charles A model structure on the category of pro-simplicial sets. Thesis (Ph.D.)–The University of Chicago. 1999. 74 pp.  MR2716853 
 

Graph Theory

Isaksen, Daniel C.; Jankowski, Chris; Proctor, Stephanie On K∗-ultrahomogeneous graphs. Ars Combin. 82 (2007), 83–96.  MR2292310 

Isaksen, Daniel C.; Moulton, David P. Randomly planar graphs. Discrete Math. 175 (1997), no. 1-3, 265–269.  MR1475855

 

Expository Mathematics

Bolt, Michael; Isaksen, Daniel C. Dogs don't need calculus. College Math. J. 41 (2010), no. 1, 10–16.  MR2591301 
 
Isaksen, Daniel C. A cohomological viewpoint on elementary school arithmetic. Amer. Math. Monthly 109 (2002), no. 9, 796–805.  MR1933702 
 
Isaksen, Daniel C. How to kick a field goal. College Math. J. 27 (1996), no. 4, 267–271.  MR1412190 
 
Isaksen, Daniel C.; Shortest Shoelaces. Math. Mag. 73 (2000), no. 1, 60–61.  MR1573437 
 
 
 
 ↑ back to top